# SDR DALA2016052204145

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BETWEEN BS 680-700, LBL 60.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  FABRICATED NEW  GUTTER SUPPORT IAW DWG.  LOCATED  & DRILLED NEW GUTTER SUPPORT & DETAIL IAW SRM. TREATED, PRIMED & TOPCOATED SUPPORT & DETAIL IAW SRM AND AMM 51-21.  INSTALLED NEW GUTTER SUPPORT & DETAIL AT BS 680-BS 700, LBL 60 IAW SRM.
